# SDR QXEA2011050600314

- Difficulty date: May 5, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 19,204 hours, 19,564 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 704
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COE - C4 - INTERNAL FUSELAGE UNDERFLOOR AT STA X704.000 LT INBD SEAT TRACK OVER STRINGER 31, LT HAS CORROSION.  BLENDED CORROSION IAW RD8/4-53-884. VERIFIED CORROSION REMOVED, HFEC EDDY CURRENT VERIFIED TO BE CRACK FREE NO DEFECTS. NOTED: REF RD8/4-53-884.  DUE TO DISCREPANCY ON N/R 100041 SEAT TRACK IS OUT OF LIMITS AND TRACK REPLACEMENT IS DOCUMENTED ON N/R 100041 WO 104278 AND SDR QXEA2011050600316.
